Jump to content
rowdybaby098

rowdybaby098: cold turkeyed escitalopram 5mg October 2018

Recommended Posts

rowdybaby098

Hi all,

 

Im male 23 from South India. English is not my first language so please forgive my grammatical mistakes.

 

I had a bad breakup with my Ex girlfriend and went into depression,low libido and anxiety disorder. I was put on Escitalopram 5mg for one month(Mid September to mid October 2018) and I just Cold turkeyed it. 

 

My libido didn't improved but anxiety disorder was cured.

 

First 2 months im completely fine but after that I literally faced hell.

 

Below are the withdrawal symptoms that I have faced till date.

 

1. Insomnia :- I hardly slept 4 hours with this symptom. 

This is observed in mid January to mid May of 2019. After that it gradually improved. Now I'm able to sleep six and half hours of sleep.

 I feel like it improved around 70%. 

 

2. Eye floaters :- This one just freaked me out. I started observing them since mid Feb 2019. 

They are really bothersome for me that time because, i can see them on my PC screen too. Gradually they disappearing. I can say they reduced to 50% of what they were earlier.

 

I think eye folaters are related to sleep. So I hope it may be cured once im completely recovered from insomnia.

 

3. Diarrhea:- This one comes and goes randomly. I don't know when this will go completely.

 

4. Sweating :- It started in End of May 2019 and still there. 

 

5. Loss of appetite :- No improvement at all.

 

6. Lack of confidence (no comments)

 

7. PSSD :- This one ruined my life. I have no feelings at all. No emotions nothing. Visual simulation is not making me erect anymore.  I was suicidal after reading about PSSD. 

 

Now it's been 1 month since im using black maca powder. It helped to get back my morning erections and random erections. Now I'm getting erections just by fantasizing something by closing my eyes. But the URGE or DESIRE to have sex is ZERO.

I'm planning to continue on Black maca for some more months. If it not works then im gonna try Inositol and SJW.

 

Interesting thing is...... I don't know that Antidepressant do give withdrawal symptoms. My doctor didn't warned me regarding this. I passed through this hell without knowing about it. Last week i got to know about this website and then I understood what I have been through.

 

As I was unaware of withdrawal symptoms and PSSD. I felt like I only had low libido. So I just did all the necessary stuff to bring up my testosterone. Like hitting gym(mainly squats), eating veggies (mainly leafy vegetables) fish eggs nuts, sunbath (for vitamin D).

 

Yes, I definitely gone through waves and windows. But Im unaware of them. So I cant figure out when I had wave and windows. Hereafter I will note it.

 

I have read so many success stories on this website and they truly helped to build my confidence. I need all of your support and advise for me to recover from this pssd. 

 

I will keep posting my status on regular basis. 

 

Thankyou all (namaste 🙏)

 

Edited by rowdybaby098
Auto correct mistake

Share this post


Link to post
Altostrata

Welcome, rowdy.

 

Did you take only 5mg escilatopram for about a month? You've been off escilatopram since mid-October 2018, is that correct?

 

You felt no withdrawal symptoms at all for 2 months? When were your withdrawal symptoms most severe?

 

That your symptoms have improved in the last few months is a good sign. Recovery is generally in The Windows and Waves Pattern of Stabilization

 

This applies to the sexual side effects as well.

 

It appears you must have been very sensitive to the effects of escilatopram. Please assume your nervous system is vulnerable right now, treat it with care. It sounds like your sleep and digestion are also touchy.

 

You may be able to improve your sleep, which will help a great deal, see

 

Tips to help sleep -- so many of us have that awful withdrawal insomnia

 

Path to Better Sleep FREE online for everyone from the US Veterans Administration

 

Music for self-care: Calms hyperalertness, anxiety, aids relaxation and sleep

 

What is the sleep cycle?

 

Melatonin for sleep: Many people find it helpful

 

TV or computer use in evening can disrupt sleep: Bright light signals the brain that it's daytime

 

You may want to eat only bland foods or "comfort foods" for a while -- no alcohol or anything daring.

 

A lot of people find fish oil and magnesium supplements helpful, see
https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

Try a little bit of one at a time to see how it affects you.

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

 

Share this post


Link to post
rowdybaby098
On 7/17/2019 at 5:49 AM, Altostrata said:

Welcome, rowdy.

 

Did you take only 5mg escilatopram for about a month? You've been off escilatopram since mid-October 2018, is that correct?

 

You felt no withdrawal symptoms at all for 2 months? When were your withdrawal symptoms most severe?

 

Yes I took 5mg Escitalopram for 1 month.

 

No withdrawal symptoms observed for 2 months. 

 

March is the month where my withdrawal is severe.

Share this post


Link to post
rowdybaby098

UPDATE....!!!!!

 

Its been one month since I posted last time here.

 

Some symptoms got improved while others got worsen.

 

Sleep:- I'm able to sleep between 5 to 7.5 hours daily. But the thing is...... I feel less deep sleep. Something like my brain stopped to relax during sleep. I feel no difference between before and after sleep.

 

Vivid dreams !!!!! instead of deep sleep my brain is running in some kind of weird dreams.

 

And this symptom started around 2 weeks back and it slowly intensified for 1 week. Since last 5 days onwards, this symptom is fading away.

 

Today I had a peaceful sleep for 7.5 hours and I had a good dream instead of some horror one.

 

I don't know how it will be tomorrow. 🙁

 

Armpit ,Beard and Pubic hair loss:- This one didn't appeared suddenly. I started losing hair very gradually. But last month hair loss was too much. 

 

I didn't posted in last post because during that time it was not much noticable. 

 

Eye floaters:- This symptom is less bothersome now. I see improvements. Previously floaters very concentrated and very black. But now they have reduced very much.

 

Diarrhea:- I fixed it by taking probiotics and intermittent fasting for 48 hours.

 

I stopped eating refined sugar, sweets and desserts. No caffeine and no alcohol.

 

Sweating:- Completely gone. I never observed them since last month.

 

Appetite:-  Gradually appetite got improved. 

 

PSSD:- Gradually it got worsen, no morning and random erections these days. Semen volume got decreased. I feel like my balls are shrunken.

 

Joint pains:- As i do gym and sports regularly I didn't added in WD list. But I stopped doing gym since one month but still im having joint paints randomly. Calcium and D3 supplements are not helpful. 

 

Moderators please answer my question.....

 

Does anyone faced similar way of healing??? Like some symptoms got worse and vice versa???

 

As PSSD got worsen I done blood test and results were optimal.

 

Free Testosterone is 650ng/dl 

Prolactin is 4.5ng/dl

FSH is 2.6 mIU/ml(close to lower border)

LS is 4.6 mIU/ml

 

Done liver functional test  and all are optimal.

 

Done thyroid test

FT4 is 1.7 ng/dl and optimal range is 0.82-1.57 

 

As per my knowledge, this period might be wave.

 

Your opinions are very valuable for me. So do reply to my post.

 

Thank you all (namaste 🙏)

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy